# SDR PIDA08016

- Difficulty date: March 20, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N583CC
- Make and model: Boeing 737291
- Aircraft serial: 21069
- Aircraft time: 61,565 hours, 57,283 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 873100171
- Part serial: 1663
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID-CABIN BELOW SEAT EMERGENCY LIGHT INOP.  DEFERRED PER MEL 33-19-01, CONTROL NUMBER 030002.  REMOVED AND REPLACED MID-CABIN RT AISLE SEAT EMERGENCY LIGHT PER SRM 51-30-02, OPS CHECKED GOOD PER INTERVALVE LIGHT SYSTEM TEST.  THIS CLEARED THE MEL.
